MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; pacemaker
Model Number L111
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker had an inaccurate implant date recorded.Technical services (ts) stated the engineers were investigating this and noted the logbook and lead measurement dates were accurate.It was also noted that the patient would be seen in the clinic in approximately one week.No adverse patient effects were reported.This pacemaker remains in service.Additional information was received and it was reported that this pacemaker was explanted due to unknown reasons.No additional adverse patient effects were reported.This pacemaker was returned for analysis.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ESSENTIO? MRI DR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50897180
Report Number2124215-2026-51154
Device Sequence Number10712257
Product Code LWP
UDI-Device Identifier00802526558962
UDI-Public(01)00802526558962(17)221102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2022
Device Model NumberL111
Device Catalogue NumberL111
Device Lot Number520871
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale